From Marietta, Georgia, USA:
I am 26 years old and have had diabetes (Type 1) for two years. I give me self a shot three (3) times a day in my legs and sometimes stomach. I weigh 100 pounds. I am now swelling in my inner thigh which looks like bubbles on my legs. Is there is any other place I can give myself a shot or a way to stop it from swelling up so much?
My usual comments:
- Belly is best.
- Thighs are okay, unless you'll be doing very heavy exercise immediately after the injection.
- Butt's okay.
- Arms are okay, except in very thin people (the end of the needle might go into the muscle layer, instead of the flab layer.)
Original posting 24 Jun 97
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.